# SDR NSVA2008024

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 2613 · Overheat Detection
- Part: Seal
- Condition: Missing
- Location: Tailpipe Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT TAIL PIPE HOT LIGHT ILLUMINATED ON CLIMB-OUT.  SEALED TAIL PIPE SENSOR IAW SB 340-26-029, AFTER FINDING THE BACK OF THE SENSORS EXPOSED TO THE ELEMENTS.  OPS CHECK GOOD.
